# SDR SWAA2019061733726

- Difficulty date: May 29, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE BAFFLE CLIP FORWARD SIDE OF BS. 500B FRAME CRACKED.     R&R BAFFLE CLIP IAW DWG & SRM.
